Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Bounds for integral solutions of diagonal cubic equations


Author: Ka Hin Leung
Journal: Trans. Amer. Math. Soc. 278 (1983), 183-195
MSC: Primary 11D25; Secondary 11P55
DOI: https://doi.org/10.1090/S0002-9947-1983-0697069-0
MathSciNet review: 697069
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It was proved by Davenport [3] that for the nonzero integral $ {\lambda_i}$ the equation $ {\lambda_1}x_1^3 + \cdots + {\lambda_8}x_8^3 = 0$ always has a nontrivial integral solution. In this paper, we investigate the bounds of nontrivial integral solutions in terms of $ {\lambda_1}, \ldots ,{\lambda_8}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11D25, 11P55

Retrieve articles in all journals with MSC: 11D25, 11P55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0697069-0
Article copyright: © Copyright 1983 American Mathematical Society